ive been takin paxil for about 5 days or so. Ive been takin methadone for about 50 days. I noticed wen I took it w the paxil it didnt work as well, actually NOT at all!! I want to continue it and i was wondering if I can take paxil at nite 12 hrs AFTER i take my methadone?
Yes! as long as you take Paxil around the same time everyday it can be opposite your methadone schedule. Paxil can cause similar side effects that can appear to be withdrawal symptoms. You may be experiencing Paxil side effects and mistaking them for withdrawal. These can include headache, nasua,and some anxiety all which can be confused as methadone not holding all day. I too am on methadone and had similar issues with Zoloft and Wellbutrin. Good luck, this will either subside or get worse. I would take it another week. If things don't get better tell your doctor to try a different medication. If it gets worse I would stop taking it and let the doctor know the side effects are not worth the benefits. NEVER take Serequel while on Methadone. It will make you sooo tired you'll be unable to drive and you may get really FAT!!! Beware methadone makes you crave carbs and sugar. Watch you weight cause antidepressants can cause weight gain too. This is just a tip. You may have a perfect figure but Methadone has been known to plump people up. This is just a friendly warning. Good luck and I hope all is well.
Ur rite about that! I have already gained 15lbs! And counting! I hate it, did u gain ne weight? I told mt clinic the methdone is wearing off and they don't blieve me. Now that Im reading wut u say, it could b due TO the Paxil. I startesd taking it at night and I havent noticed ne more interactions. So I guess the proof is n the pudding!
Thanx every1 for you advice!!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.